Finite time distributed distance-constrained shape stabilization and flocking control for d-dimensional undirected rigid formations

Citation

Sun, Z, Mou, S, Deghat, M et al 2016, 'Finite time distributed distance-constrained shape stabilization and flocking control for d-dimensional undirected rigid formations', International Journal of Robust and Nonlinear Control, vol. 26, no. 13, pp. 2824-2844.

Year

2016

Fields of Research

  • Control Systems, Robotics And Automation
  • Calculus Of Variations, Systems Theory And Control Theory
  • Calculus Of Variations, Systems Theory And Control Theory

Updated:  27 June 2019 / Responsible Officer:  Director (Research Services Division) / Page Contact:  Researchers